MathSciNet Relay Station
MathSciNet bibliographic data
MR1459118 (98j:14063) 14L30
Edidin, Dan; Graham, William Algebraic cuts. Proc. Amer. Math. Soc. 126 (1998), no. 3, 677–685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement